# SDR F3L2008F00001

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: D5211064320100
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW NOTED THE R1 DOOR WOULD NOT LATCH IN THE OPEN POSITION.  MAINT RESECURED THE GUST LOCK BUSHING IAW THE AMM 52-11-00-PB501.  UPON COMPLETION OF THE REPAIR.  IT WAS INSPECTED AND FOUND ACCEPTABLE.  (K)
